Drug interactions between tramadol and Zoloft
Interactions between your selected drugs
sertraline ↔ tramadol
Applies to:Zoloft (sertraline) and tramadol
Talk to your doctor before using traMADol together with sertraline. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. Using traMADol with sertraline may also increase the risk of seizures not related to the serotonin syndrome. The interaction may be more likely if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug Interaction Classification
The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Do not stop taking any medications without consulting your healthcare provider.